| Model Number |
H74939185252210 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/26/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 99% stenosed target lesion was located in the moderately tortuous and moderately calcified below-knee vessel.A 2.5mm x 220mm x 150cm, mr coyote balloon catheter was advanced for dilatation.However, during the second inflation at 6 atmospheres for 30 seconds, the balloon ruptured.The device was removed, and the procedure was completed with a different device.There were no complications reported and the patient was in good condition post-procedure.
Additional Manufacturer Narrative
This report is being filed to correct the model number and unique identifier (udi) # in response to an fda request.
Event or Problem Description